I have been taking 1.25 Nebivovol for 8 months and have developed pain in my left knee. I never had any joint pains of any kind before taking this beta blocker. My neck and shoulder muscles are sore and stiff too. Again this has not been a problem until taking Nebivovol. Anyone else have similar side effects? Thanks.
I just read your question and clearly may have the same side affects. However, This is the first time I actually made the connection. I also take a higher dose, 20 mg daily and have been diagnosed with osteoporosis. Although the similar joint pains I attributed to the aging process. More studies/comparisons/software data links need to be made in order to determine the systemic clarifications.
- Nebivolol Information for Consumers
- Nebivolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nebivolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2011 • 7 answers
Updated 11 Dec 2013 • 1 answer
Updated 3 Feb 2014 • 1 answer
I have terrible joint pain. Mainly knees, ankles and shoulders with hips being thrown in on occasion
Updated 9 Jan 2015 • 3 answers
Updated 29 Feb 2016 • 1 answer